# SDR ASOA2011CL006

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145
- Aircraft serial: 145603
- Aircraft time: 20,070 hours, 15,928 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BLEED 2 VALVE ON THE EICAS IN ICING CONDITONS.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 2 BLEED PUSH BUTTON SWITCH.  OPS CHECKED GOOD.
